# SDR DALA2024070806862

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 16,179 hours, 1,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3407 SEAT 38BA EEPMS LIGHT INOP. CORRECTIVE ACTION: REPAIRED PER A330 AMM 33-51. (6170643)
